# SDR YENA2022080800773

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 3,241 hours, 471 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01016723
- Condition: Failed
- Location: 101rh
- Part time: 1,664 hours, 238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'REF MDDR 480639 TSI CIDS FAULTS; REMOVED AND REPLACED D CIDS 1 DIRECTOR IAW AMM 23-73-34. OPS CHECK GOOD.'
